Absolute convergence of eigenfunction expansions. (English) Zbl 0145.39701

Full Text: DOI EuDML


[1] Bergendal, G.: Convergence and summability of eigenfunction expansions connected with elliptic operators. Thesis, Lund, 1959. Med. Lunds Univ. Mat. Sem.14, 1-63 (1959). · Zbl 0093.06901
[2] Lions, J. L., andJ. Peetre: Sur une classe d’espaces d’interpolation. Publ. Math. Inst. Hautes Etudes Sci.19, 5-68 (1964). · Zbl 0148.11403
[3] Magenes, E.: Spazi di interpolazione ed equazioni a derivate parziali. Atti del VII Congresso dell’U.M.I., Genova 1963. Roma: Edizioni Cremonese 1964.
[4] Peetre, J.: Espaces d’interpolation, généralisations, applications. Rend. Sem. Mat. Fis. Milano34, 133-164 (1964). · Zbl 0151.17902
[5] ?? Applications de la théorie des espaces d’interpolation dans l’Analyse Harmonique. Ricerche Mat.15, 3-36 (1966). · Zbl 0154.15302
[6] Shapiro, V.: Topics in Fourier and geometric analysis. Mem. Am. Math. Soc. No. 39, 1961. · Zbl 0118.06302
[7] Zygmund, A.: Trigonometrical series. Cambridge: University Press 1959. · Zbl 0085.05601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.